CSpace
furtherresultsontheexistenceofperiodicsolutionstoddeswithmultiplelags
Yu YH(俞元洪)1; Ge WG(葛渭高)2
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:2Pages:190
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39984
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京理工大学
Recommended Citation
GB/T 7714
Yu YH,Ge WG. furtherresultsontheexistenceofperiodicsolutionstoddeswithmultiplelags[J]. actamathematicaeapplicataesinica,1999,15(2):190.
APA 俞元洪,&葛渭高.(1999).furtherresultsontheexistenceofperiodicsolutionstoddeswithmultiplelags.actamathematicaeapplicataesinica,15(2),190.
MLA 俞元洪,et al."furtherresultsontheexistenceofperiodicsolutionstoddeswithmultiplelags".actamathematicaeapplicataesinica 15.2(1999):190.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
[葛渭高]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
[葛渭高]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
[葛渭高]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.